MAUDE Adverse Event Report: CANON MEDICAL SYSTEMS CORPORATION CANON; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

CANON MEDICAL SYSTEMS CORPORATION CANON; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number INFX-8000C/Z1
Medical Device Problem Code Unexpected Mode Switch (4076)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
During use of stent enhance on (b)(6) 2025 the system locked up.After system lock up, staff forced shutdown and was able to reboot only after multiple attempts.During this time, totaling more than 30 minutes staff were unable to perform fluoro or da and patient went into cardiac arrest.After system reboot the system operated normally and the procedure was completed successfully.
 
Event or Problem Description
During use of stent enhance on (b)(6) 2025 the system locked up.After system lock up staff forced shutdown and was able to reboot only after multiple attempts.During this time, totaling more than 30 minutes staff were unable to perform fluoro or da and patient went into cardiac arrest.After system reboot the system operated normally and the procedure was completed successfully.
 
Additional Manufacturer Narrative
Root cause analysis: system error occurred using stent enhancer function, after selecting f-store before closing function.System error related to software error.Corrective actions: manufacturer to provide revised software to prevent recurrence.Actions taken to prevent recurrence: identify and correct any code that accesses arrays using arguments.Check argument ranges in new code to prevent out-of-bounds access (added to code review perspective).

Brand Name
CANON
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
CANON MEDICAL SYSTEMS CORPORATION
1385 shimoishigami
otawara-shi, tochigi 324-8 550
JA  324-8550
Manufacturer (Section G)
CANON MEDICAL SYSTEMS CORPORATION
1385 shimoishigami
otawara-shi, tochigi 324-8 550
JA   324-8550
Manufacturer Contact
orlando tadeo
2441 michelle drive
tustin, CA 92780
7144831551
MDR Report Key23832810
Report Number2025632-2025-00010
Device Sequence Number8954561
Product Code OWB
UDI-Device Identifier04987670100192
UDI-Public04987670100192
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K210900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINFX-8000C/Z1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown